Alert archive / Arkansas / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 739, NWS Little Rock, AR
NWS Little Rock, AR issued this severe thunderstorm warning at Aug 3, 2011, 3:48 PM CDT for Faulkner County, White County, Arkansas. It was in force for 27 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 3, 2011, 3:48 PM CDT (20:48 UTC)
- Expired
- Aug 3, 2011, 4:15 PM CDT
- In force
- 27 min
- Issued by
- NWS Little Rock, AR
- Area
- Storm-based polygon
Counties Faulkner County, AR, White County, AR
The radar
The Little Rock radar (KLZK), 47 km from the middle of the area, began a volume at 20:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 3, 4:02 PM CDT | TSTM WND DMG | 10 Se Rose Bud, AR | THUNDERSTORM WINDS BLEW OFF PART OF ROOF OF A HOME AND DIME SIZE HAIL WAS ALSO REPORTED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 14 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Little Rock, AR (KLZK), launched 12:00Z, 8.8 hours before the alert went out and 191 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2884 J/kg
- Mixed-layer CIN
- -161 J/kg
- Mixed-layer LCL
- 1809 m above ground
- 0-6 km bulk shear
- 11 kt
- 0-1 km storm-relative helicity
- 40 m²/s²
- 0-3 km storm-relative helicity
- 128 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
005 WUUS54 KLZK 032048 SVRLZK ARC045-145-032115- /O.NEW.KLZK.SV.W.0739.110803T2048Z-110803T2115Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE LITTLE ROCK AR 348 PM CDT WED AUG 3 2011 THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... EAST CENTRAL FAULKNER COUNTY IN CENTRAL ARKANSAS... WEST CENTRAL WHITE COUNTY IN CENTRAL ARKANSAS... * UNTIL 415 PM CDT * AT 342 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 4 MILES EAST OF MT VERNON...OR 18 MILES SOUTH OF HEBER SPRINGS...AND MOVING SOUTHEAST AT 10 MPH. * LOCATIONS IMPACTED INCLUDE... MT VERNON... GRAVEL HILL... ROMANCE... JOY... FLOYD... EL PASO... RED ROCK MTN... NAYLOR... GARLAND MTN... DES ARC MTN... PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. && LAT...LON 3517 9182 3509 9219 3528 9221 3531 9196 TIME...MOT...LOC 2048Z 330DEG 8KT 3522 9206 $$ 64
1 follow-up statement
171 WWUS54 KLZK 032106 SVSLZK SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE LITTLE ROCK AR 406 PM CDT WED AUG 3 2011 ARC045-145-032115- /O.CON.KLZK.SV.W.0739.000000T0000Z-110803T2115Z/ FAULKNER AR-WHITE AR- 406 PM CDT WED AUG 3 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WEST CENTRAL WHITE AND EAST CENTRAL FAULKNER COUNTIES UNTIL 415 PM CDT... AT 404 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 6 MILES SOUTHEAST OF MT VERNON...OR 15 MILES NORTH OF CABOT...MOVING SOUTHEAST AT 10 MPH. * LOCATIONS IN THE PATH OF THIS SEVERE THUNDERSTORM INCLUDE... MT VERNON... GRAVEL HILL... ROMANCE... FLOYD... EL PASO... RED ROCK MTN... GARLAND MTN... DES ARC MTN... PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. && LAT...LON 3517 9182 3509 9218 3526 9216 3529 9198 TIME...MOT...LOC 2106Z 333DEG 11KT 3518 9203 $$ 64
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 3, 2:56 PM CDT, 52 minutes earlier.
Area forecast discussion, Aug 3, 2:56 PM CDT, 52 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LITTLE ROCK AR 256 PM CDT WED AUG 3 2011 ...ALL TIME HOTTEST TEMPERATURE RECORDS ARE BEING CHALLENGED TODAY... .SHORT TERM...THIS AFTERNOON THROUGH SATURDAY NIGHT THE RECENT HEAT WAVE HAS STEPPED UP ITS ACT TODAY AND RECORDS ARE BEING SHATTERED STATEWIDE. AS OF THIS WRITING...LITTLE ROCK ADAMS FIELD HAS BROKEN THE ALL TIME RECORD HIGH OF 112 FOR ANY DAY OF ANY YEAR SINCE RECORD KEEPING BEGAN IN 1877. AT 231 PM CDT...LITTLE ROCK HIT 113 DEGREES. ELSEWHERE ACROSS THE STATE...RECORDS STOOD NO CHANCE UNDER THIS RIDGE AS THE COMBINATION OF STRONG HIGH PRESSURE AND DROUGHT CONDITIONS IS ALLOWING FOR SRN PLAINS TYPE READINGS OF 110-114 THIS AFTERNOON. ISOLATED STORMS WILL CONTINUE TO BE SEEN...WITH SEVERE WIND GUSTS POSSIBLE IN ANY OF THESE STORMS. LUCKILY FOR US...THIS WILL BE THE HOTTEST DAY OF THE WEEK...LIKELY THE SUMMER...AND POSSIBLY EVEN THE DECADE. A WEAK SHRTWV WILL CAUSE A WEAKNESS IN THE UPR RIDGE BEGINNING TMRW. THIS WILL ALLOW FOR SLIGHTLY INCREASED CHCS OF PRECIP AS A COLD FRONT SAGS INTO THE NRN PART OF THE STATE. THE INCREASED CLOUDS AND POTENTIAL PRECIP WILL RESULT IN HEAT INDICES REMAINING IN THE HEAT ADVISORY LEVEL IN THE NORTH. IN THE WRN CWA...DRIER AIR WILL ALSO KEEP HEAT INDICES IN THE 105-110 RANGE. THEREFORE...HAVE ONLY EXTENDED THE EXCESSIVE HEAT WARNING FOR AREAS BOUNDED GENERALLY BY I30 ON THE WEST AND I40 ON THE NORTH. OTRW...REST OF FCST ON TRACK...WITH A SLOW COOLING TREND TOWARD THE END OF THE SHORT TERM. .LONG TERM...SUNDAY THROUGH WEDNESDAY NO SIG CHGS WERE MADE TO THE LONG TERM PORTION. THE PERSISTENT UPR RDG RMNS FCST TO GRADUALLY SHIFT A BIT WWD DURG THE PD. THIS WOULD ALLOW FOR MORE OF A NWLY FLOW ALOFT ACRS THE MID SOUTH...BRINGING A FNTL BNDRY INTO PARTS OF NERN AR OVER THE WEEKEND. THE FNT WL PROVIDE A FOCUS FOR SCTD CONVECTION...MAINLY DURING THE AFTN AND EARLY EVENING HRS. EXPECT SOMEWHAT MORE IN THE WAY OF CLOUDS DURG THE PD...WHICH WOULD RESULT IN HIGH TEMPS A BIT LOWER COMPARED TO LATE. ALTHOUGH...WE WL CONT TO SEE READINGS STAY AT ABV NORMAL LVLS FOR THIS TIME OF YEAR. && .PRELIMINARY POINT TEMPS/POPS... BATESVILLE AR 80 100 76 98 / 20 20 20 20 CAMDEN AR 82 107 82 104 / 10 10 10 20 HARRISON AR 79 97 75 97 / 20 20 20 20 HOT SPRINGS AR 81 104 82 103 / 20 20 10 20 LITTLE ROCK AR 84 105 82 102 / 20 20 20 20 MONTICELLO AR 82 105 81 101 / 10 10 10 20 MOUNT IDA AR 80 105 80 102 / 20 20 10 20 MOUNTAIN HOME AR 79 97 75 98 / 20 20 20 20 NEWPORT AR 80 100 77 97 / 20 20 20 20 PINE BLUFF AR 83 107 81 102 / 10 20 10 20 RUSSELLVILLE AR 79 105 80 104 / 20 20 20 20 SEARCY AR 80 102 78 99 / 20 20 20 20 STUTTGART AR 80 105 79 100 / 20 20 20 20 && .LZK WATCHES/WARNINGS/ADVISORIES... EXCESSIVE HEAT WARNING UNTIL 7 PM CDT THIS EVENING FOR BAXTER- BOONE-CLEBURNE-CONWAY-FULTON-GARLAND-INDEPENDENCE-IZARD-JACKSON- JOHNSON-LOGAN-MARION-MONTGOMERY-NEWTON-PERRY-PIKE-POLK-POPE- SCOTT-SEARCY-SHARP-STONE-VAN BUREN-YELL. HEAT ADVISORY FROM 7 PM THIS EVENING TO 9 PM CDT SATURDAY FOR BAXTER-BOONE-CLEBURNE-CONWAY-FULTON-GARLAND-INDEPENDENCE-IZARD- JACKSON-JOHNSON-LOGAN-MARION-MONTGOMERY-NEWTON-PERRY-PIKE-POLK- POPE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-YELL. EXCESSIVE HEAT WARNING UNTIL 7 PM CDT THURSDAY FOR ARKANSAS- BRADLEY-CALHOUN-CLARK-CLEVELAND-DALLAS-DESHA-DREW-FAULKNER-GRANT- HOT SPRING-JEFFERSON-LINCOLN-LONOKE-MONROE-OUACHITA-PRAIRIE- PULASKI-SALINE-WHITE-WOODRUFF. HEAT ADVISORY FROM 7 PM THURSDAY TO 9 PM CDT SATURDAY FOR ARKANSAS-BRADLEY-CALHOUN-CLARK-CLEVELAND-DALLAS-DESHA-DREW- FAULKNER-GRANT-HOT SPRING-JEFFERSON-LINCOLN-LONOKE-MONROE- OUACHITA-PRAIRIE-PULASKI-SALINE-WHITE-WOODRUFF. && SHORT TERM...63 / LONG TERM...44
Hazardous weather outlook, Aug 3, 5:00 AM CDT, 10 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LITTLE ROCK AR 500 AM CDT WED AUG 3 2011 ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-041000- ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND- CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING- INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE- MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE- PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE- WOODRUFF-YELL- 500 AM CDT WED AUG 3 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS. .DAY ONE...TODAY AND TONIGHT HIGH PRESSURE WILL REMAIN DOMINANT TODAY...BRINGING VERY HOT CONDITIONS. TEMPERATURES WILL EXCEED 110 DEGREES IN PLACES. THESE READINGS COMBINED WITH HIGH HUMIDITY LEVELS WILL CREATE VERY DANGEROUS HEAT INDEX VALUES OVER 115 DEGREES. AN EXCESSIVE HEAT WARNING IS IN EFFECT TODAY. THIS COULD VERY WELL BE THE HOTTEST DAY OF THE YEAR...AND PEOPLE NEED TO TAKE THE HEAT SERIOUSLY. HEAT IS THE NUMBER ONE WEATHER RELATED KILLER IN THE UNITED STATES. ANY THUNDERSTORMS THIS AFTERNOON WILL BE ISOLATED. HOWEVER...THE STORMS COULD ALSO BE SEVERE...WITH DAMAGING WIND GUSTS THE MAIN CONCERN. THUNDERSTORM WINDS COULD BE HIGH ENOUGH TO DOWN TREES AND POWER LINES. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY IT APPEARS HIGH PRESSURE WILL MOVE SLOWLY TOWARD THE SOUTHWEST UNITED STATES IN THE COMING DAYS. IT WILL NOT BE QUITE SO HOT...BUT TEMPERATURES WILL REMAIN ABOVE NORMAL...ESPECIALLY IN SOUTHERN AND WESTERN SECTIONS OF THE STATE. A HEAT ADVISORY HAS BEEN POSTED FOR MUCH OF ARKANSAS THROUGH SATURDAY. ANY PRECIPITATION WILL REMAIN ISOLATED IN THE SOUTH AND WEST...WITH SOMEWHAT BETTER CHANCES FOR RAIN IN NORTHERN AND EASTERN ARKANSAS AWAY FROM THE HIGH. SOME STORMS COULD BE SEVERE...WITH DAMAGING WINDS POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. && VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND CLICK ON CENTRAL ARKANSAS. 46
In the hours before
Special weather statement, Aug 3, 1:50 PM CDT, 1 hour 58 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LITTLE ROCK AR 150 PM CDT WED AUG 3 2011 ARZ023-031-031935- CONWAY AR-VAN BUREN AR- 150 PM CDT WED AUG 3 2011 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL VAN BUREN AND EXTREME NORTHEASTERN CONWAY COUNTIES UNTIL 230 PM CDT... AT 148 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT A THUNDERSTORM WAS RAPIDLY DEVELOPING 2 MILES WEST OF CROWELL PINNACLE...OR 9 MILES WEST OF CLINTON...MOVING SOUTHEAST AT 15 MPH. WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH FREQUENT DANGEROUS LIGHTNING. * LOCATIONS IMPACTED INCLUDE... CLINTON... WHIPPLE... MT EVANS... CLAUDE... CHOCTAW REC AREA... CHOCTAW... SCOTLAND... RUPERT... FORMOSA... CULPEPPER... CRABTREE... ALREAD... WALNUT KNOB... WALNUT GROVE... STANDLEY MTN... REX... RABBIT RIDGE... PEE DEE... THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 3559 9232 3539 9246 3555 9276 3571 9265 TIME...MOT...LOC 1850Z 298DEG 13KT 3559 9260 /44
Special weather statement, Aug 3, 2:52 PM CDT, 56 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LITTLE ROCK AR 252 PM CDT WED AUG 3 2011 ARZ040-041-032020- MONTGOMERY AR-POLK AR- 252 PM CDT WED AUG 3 2011 ...SIGNIFICANT WEATHER ADVISORY FOR EASTERN POLK AND WESTERN MONTGOMERY COUNTIES UNTIL 315 PM CDT... AT 252 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 3 MILES SOUTH OF BEAR DEN MTN...OR 14 MILES WEST OF MT IDA...MOVING SOUTH AT 5 MPH. WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. * LOCATIONS IMPACTED INCLUDE... LITTLE MISSOURI FALLS REC AREA... BIG FORK... TURNERS MTN... SUGARTREE MTN... RASPBERRY MTN... NORTH FORK LAKE... HURRICANE KNOB... COX SPRING... BEAR DEN MTN... ABERNATHY SPRINGS... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. LAT...LON 3443 9369 3437 9399 3455 9399 3458 9383 TIME...MOT...LOC 1952Z 338DEG 6KT 3449 9387 64
Special weather statement, Aug 3, 3:14 PM CDT, 34 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LITTLE ROCK AR 314 PM CDT WED AUG 3 2011 ARZ024-033-032045- CLEBURNE AR-WHITE AR- 314 PM CDT WED AUG 3 2011 ...SIGNIFICANT WEATHER ADVISORY FOR WESTERN WHITE AND SOUTHERN CLEBURNE COUNTIES UNTIL 345 PM CDT... AT 310 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 6 MILES EAST OF ROSE BUD...OR 11 MILES SOUTH OF HEBER SPRINGS...MOVING SOUTHEAST AT 10 MPH. WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. * LOCATIONS IMPACTED INCLUDE... ROSE BUD... GRAVEL HILL... CROSBY... SIDON... ROMANCE... LETONA... JOY... CENTER HILL... ARMSTRONG SPRINGS... ALBION... SUNNY HILL... MT PISGAH... GIN MTN... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. LAT...LON 3530 9172 3518 9208 3538 9211 3542 9193 TIME...MOT...LOC 2014Z 322DEG 11KT 3535 9196 64
Special weather statement, Aug 3, 3:25 PM CDT, 23 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LITTLE ROCK AR 325 PM CDT WED AUG 3 2011 ARZ023-024-031-032-032110- CLEBURNE AR-CONWAY AR-FAULKNER AR-VAN BUREN AR- 325 PM CDT WED AUG 3 2011 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN VAN BUREN...NORTHERN FAULKNER...NORTHEASTERN CONWAY AND SOUTHWESTERN CLEBURNE COUNTIES UNTIL 415 PM CDT... AT 323 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 3 MILES SOUTH OF BLACK MTN...OR 14 MILES WEST OF CLINTON...MOVING SOUTH AT 5 MPH. SMALL HAIL FROM PEA UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 45 MPH ARE EXPECTED WITH THIS STORM. HEAVY RAIN AND DANGEROUS LIGHTNING ARE ALSO POSSIBLE. * LOCATIONS IMPACTED INCLUDE... WHIPPLE... TWIN GROVES... SPRINGFIELD... QUITMAN... MIDDLETON... MALLET TOWN... LANTY... GUY... DAMASCUS... CLEVELAND... CLAUDE... CATHOLIC POINT... BLICK... BETHLEHEM... SOUTHSIDE... SCOTLAND... MARTINVILLE... FORMOSA... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. LAT...LON 3537 9213 3523 9267 3550 9279 3558 9260 TIME...MOT...LOC 2024Z 340DEG 4KT 3551 9268 59
The office that day
Everything else NWS Little Rock, AR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 2, 7:11 PM CDT | Severe Thunderstorm Warning | LZK | Conway, Faulkner, Perry | 34 min |
| Aug 2, 7:44 PM CDT | Special Weather Statement | LZK | Perry | 31 min |
| Aug 3, 1:50 PM CDT | Special Weather Statement | LZK | Van Buren | 45 min |
| Aug 3, 2:52 PM CDT | Special Weather Statement | LZK | Montgomery | 28 min |
| Aug 3, 3:14 PM CDT | Special Weather Statement | LZK | White | 31 min |
| Aug 3, 3:25 PM CDT | Special Weather Statement | LZK | Van Buren | 45 min |
| Aug 3, 3:27 PM CDT | Severe Thunderstorm Warning | LZK | Montgomery, Pike | 33 min |
| Aug 3, 3:30 PM CDT | Severe Thunderstorm Warning | LZK | Polk | 30 min |
| Aug 3, 3:54 PM CDT | Special Weather Statement | LZK | Conway, Pope | 46 min |
| Aug 3, 3:58 PM CDT | Special Weather Statement | LZK | Pulaski | 47 min |
| Aug 3, 4:03 PM CDT | Severe Thunderstorm Warning | LZK | Polk | 27 min |
| Aug 3, 4:14 PM CDT | Special Weather Statement | LZK | White | 46 min |
| Aug 3, 4:19 PM CDT | Severe Thunderstorm Warning | LZK | Johnson, Logan | 26 min |
| Aug 3, 4:25 PM CDT | Severe Thunderstorm Warning | LZK | Montgomery, Pike, Polk | 19 min |
| Aug 3, 4:47 PM CDT | Special Weather Statement | LZK | Pike | 28 min |
| Aug 3, 5:11 PM CDT | Special Weather Statement | LZK | Polk | 29 min |
| Aug 3, 5:14 PM CDT | Special Weather Statement | LZK | Perry | 31 min |
| Aug 3, 5:18 PM CDT | Severe Thunderstorm Warning | LZK | Clark | 27 min |
| Aug 3, 5:27 PM CDT | Severe Thunderstorm Warning | LZK | Saline | 33 min |
| Aug 3, 5:34 PM CDT | Special Weather Statement | LZK | Sharp | 46 min |
| Aug 3, 5:45 PM CDT | Special Weather Statement | LZK | Clark | 30 min |
| Aug 3, 6:07 PM CDT | Severe Thunderstorm Warning | LZK | Sharp | 23 min |
Nearby
Severe Thunderstorm Warnings in Arkansas, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.